# SDR DALA2014102805866

- Difficulty date: October 24, 2014
- Submitted: October 31, 2014
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 62,064 hours, 45,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 855-858
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT TRACK, RT X=-22, FROM BS 855 TO 858 AT PAX CABIN.   REPAIRED IAW SRM 53-05, FIG 4A.
